# SDR UIEA2020020300178

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,409 hours, 17,367 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 2780536101
- Part serial: 1589
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP EICAS MESSAGES  (FORWARD CARGO AIR CONDITIONING SYSTEM / (NOTIGY DISPATCH))    ( TRANSFERRED TO MDDR 124223 IAW MEL 21-28-01, CAT 'D'.  LP 1070867: REMOVED AND REPLACED FWD CARGO HEAT CONTROL VALVE IAW AMM 21-43-02. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS MDDR 124223. PLACARDS REMOVED. MCC NOTIFIED. )
